MathSciNet Relay Station
MathSciNet bibliographic data
MR2107239 (2005h:35359) 35R30 (35J05 35P25 49Q10 65F30 78A46)
Feijoo, Gonzalo R. A new method in inverse scattering based on the topological derivative. Inverse Problems 20 (2004), no. 6, 1819–1840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement